Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 8, 2015, 8:59 PM CDT for Wood County, Wisconsin. It was in force for 11 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 8, 2015, 9:10 PM CDT
- In force
- 11 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wood County, WI
The radar
The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:07 PM CDT | HAIL 0.25 | 5 Ese Nekoosa, WI | WINDS TO 35 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS53 KGRB 090159
SVRGRB
WIC141-090230-
/O.NEW.KGRB.SV.W.0005.150609T0159Z-150609T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 930 PM CDT
* AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW ROME...
OR 8 MILES SOUTH OF WISCONSIN RAPIDS...MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WOOD COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PORT
EDWARDS AND NEKOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4432 8990 4439 8974 4439 8973 4425 8973
4426 8988 4429 8988
TIME...MOT...LOC 0159Z 341DEG 31KT 4428 8982
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MPC1 follow-up statement
471
WWUS53 KGRB 090210
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CDT MON JUN 8 2015
WIC141-090220-
/O.CAN.KGRB.SV.W.0005.000000T0000Z-150609T0230Z/
WOOD WI-
910 PM CDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4432 8990 4439 8974 4439 8973 4425 8973
4426 8988 4429 8988
TIME...MOT...LOC 0208Z 341DEG 31KT 4419 8978
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:18 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 8, 7:18 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 718 PM CDT MON JUN 8 2015 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 254 PM CDT MON JUN 8 2015 MAIN FCST CHALLENGE IN THE NEAR TERM REMAIN THE STRENGTH OF THE ONGOING CONVECTION INTO EARLY THIS EVENING. LATER CONCERNS CENTER ON THE NEXT CHC OF PCPN SET TO ARRIVE LATER ON TUE. THE 19Z MSAS SFC ANALYSIS INDICATED A WEAK TROF OVER ERN WI AND A WEAK AREA OF HI PRES OVER SW MN. VSBL SATL IMAGERY SHOWED PLENTY OF CLOUDS HAD DEVELOPED AS DAYTIME HEATING INTERACTED WITH A COOL POOL ALOFT. RADAR IMAGERY SHOWED NUMEROUS SHWRS AND TSTMS HAD DEVELOPED OVER THE AREA WITH SMALL HAIL BEING REPORTED. CURRENT SHWR/TSTM ACTIVITY WL CONT INTO THE FIRST HALF OF THE EVENING UNTIL SUNSET BEFORE THE ATMOSPHERE BEGINS TO STABILIZE. WL NEED TO MONITOR THE STRENGTH OF THESE STORMS AT LEAST THRU THE REST OF THE AFTERNOON AS MARGINAL SEVERE HAIL REMAINS A POSSIBILITY. WEAK SFC RIDGING TO MOVE ACROSS THE REGION DURING THE OVRNGT HOURS...THUS SKIES SHOULD BECOME MOSTLY CLEAR TO PARTLY CLOUDY AND WINDS TO DIMINISH TO LGT/VRBL. THIS MAY LEAD TO PATCHY FOG DEVELOPMENT LATER TNGT...ESPECIALLY OVER AREAS THAT SAW PCPN. MIN TEMPS WL RANGE FROM THE UPR 40S TO LWR 50S NORTH...GENERALLY MID 50S SOUTH. AS THE WEAK SFC RDG DEPARTS TUE MORNING...WINDS WL BACK TO THE SW AND USHER WARMER...SLIGHTLY MORE MOIST AIR INTO WI. THE ONSET OF WAA AND THE ATMOSPHERE BECOMING INCREASINGLY MORE UNSTABLE BY TUE AFTERNOON (CAPES APPROACHING 1500 J/KG...LI'S AS LOW AS -6 AND STEEP MID-LEVEL LAPSE RATES APPROACHING 7 C/KM) WL BRING PCPN CHCS BACK TO THE FCST AREA DURING THE AFTERNOON. THE MODELS ALSO BRING A CDFNT INTO THE UPR MS VALLEY BY 00Z WED WHICH WOULD BRING SOME LIFT INTO WI. THESE STORMS WL NEED TO BE MONITORED BETWEEN THE INSTABILITY...LIFT AND FAVORABLE BULK SHEAR OF AROUND 40 KTS THAT COULD BRING LARGE HAIL/GUSTY WINDS TO PARTS OF NE WI. TUE SHOULD BE A WARM DAY WITH MAX TEMPS IN THE MID 70S NEAR LAKE MI...AROUND 80 DEGS NORTH AND LWR TO MID 80S SOUTH. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 254 PM CDT MON JUN 8 2015 RATHER STRONG ZONAL WEST TO NORTHWESTERLY UPPER-LEVEL FLOW AROUND MID-WEEK...WILL GRADUALLY BREAKDOWN AND BECOME MPRE AMPLIFIED BY THIS WEEKEND AS DEEP TROUGH OVER THE GULF OF ALASKA WORKS ITS WAY INTO THE NORTHERN ROCKIES. THIS SHOULD RESULT IN GENERAL DOWNSTREAM RIDGING OVER THE WESTERN GREAT LAKES REGION AND VEERING UPPER-LEVEL FLOW. DURING THIS TRANSITION...WILL HAVE TO DEAL WITH A COUPLE NOTABLE SHORTWAVE IMPULSES. THE FIRST WILL BE A NORTHERN STREAM SHORTWAVE TO IMPACT THE AREA TUESDAY EVENING AND NIGHT...FOLLOWED BY A SOUTHERN STREAM SHORTWAVE THAT WILL IMPACT THE AREA THURSDAY NIGHT INTO FRIDAY. OVERALL...LOOKS LIKE A RATHER ACTIVE PATTERN...WITH TEMPERATURES AT OR ABOVE NORMAL...AND ABOVE NORMAL PRECIPITATION FOR THE WEEK. FIRST RATHER POTENT SHORTWAVE IMPULSE AND ASSOCIATED FRONTAL BOUNDARY WILL AFFECT THE FORECAST AREA LATE TUESDAY AFTERNOON AND EVENING. COMBINATION OF DEEP LAYER SHEAR AROUND 40 KTS...MID-LEVEL LAPSE RATES AROUND 6.5 DEGREES C/KM...ESTIMATED SBCAPE AROUND 1500 J/K AND APPROACHING COLD FRONT SHOULD LEAD TO SCATTERED TO WIDELY SCATTERED STRONG TO SEVERE STORMS THAT WILL LIKELY BE ONGOING EARLY TUESDAY EVENING. SPC SLIGHT RISK FOR SEVERE CONFINED OVER MAINLY THE NORTHWEST PORTION OF THE FORECAST AREA LOOKS TO BE IN THE BALL PARK...AS PRIMARY SHORTWAVE IMPULSE AND AND FRONTAL BOUNDARY APPEAR TO BE A BIT SLOWER THAN PREVIOUS MODEL GUIDANCE. STILL SOME UNCERTAINTY ON TIMING OF CONVECTIVE DEVELOPMENT. BOTH NAM/GFS AND EVEN THE SREF MEAN SUGGEST SOME WEAKER CONVECTION COULD BREAK OUT AS EARLY AS 18 OR 19Z OVER CENTRAL AND EASTCENTRAL WISCONSIN IN WAA REGIME IN VICINITY OF WEAK SURFACE WARM FRONT...FOLLOWED BY STRONGER AND MORE WIDESPREAD CONVECTIVE ACTIVITY WITH PRIMARY SHORTWAVE IMPULSE AND APPROACHING COLD FRONT DURING THE EVENING. AT THIS TIME...IT APPEARS THAT ANY SEVERE CONVECTION WILL LIKELY HOLD OFF UNTIL LATE IN THE AFTERNOON WHEN DEEPER MOISTURE...GREATER INSTABILTY AND STRONGER MID-LEVEL WINDS WORK INTO NORTHCENTRAL WISCONSIN. THIS ACTIVITY WILL WORK ITS WAY ACROSS EASTCENTRAL WISCONSIN DURING THE LATER EVENING AND WILL LIKELY WEAKEN SOME AS INSTABILITY SLOWLY WANES. PRIMARY THREAT WITH THIS ACTIVITY EARLY TUESDAY EVENING WILL BE LARGE HAIL AND DAMAGING WINDS. CURRENT TRENDS SUGGGEST MAIN UPPER-LEVEL IMPULSE AND ASSOCIATED FROPA WILL LIKELY NOT EXIT EASTERN WISCONSIN UNTIL 09Z OR SO. THEN WEAK SURFACE HIGH PRESSURE RIDGE BUILDS INTO THE WESTERN GREAT LAKES ON WEDNESDAY WITH SOMEWHAT DRIER AIR WORKING ACROSS THE AREA. WITH MAINLY WESTERLY BOUNDARY LAYER FLOW...PRONOUNCED SUBSIDENCE...AND CLEARING SKIES...EXPECT DAYTIME MAXIMUM TEMPERATURES ON WEDNESDAY TO STILL BE RATHER WARM...AROUND THE LOW 80S OVER THE FOX VALLEY AND THE MIDDLE 70S NORTH. BY WEDNESDAY EVENING SURFACE FRONTAL BOUNDARY WILL HAVE STALLED OVER CENTRAL ILLINOIS AND SOUTHERN IOWA IN RESPONSE TO INCREASING SOUTHWESTERLY LOW-LEVEL FLOW AHEAD OF SOUTHERN STREAM IMPULSE WORKING ACROSS THE CENTRAL PLAINS. MODEL GUIDANCE IN GENERAL AGREEMENT ON A CONVECTIVE COMPLEX OR TWO DEVELOPING ALONG EAST- WEST BAROCLINIC ZONE IN AREA OF INCREASINIGLY STRONG LOW-LEVEL WAA AND CONVERGENCE OVER SOUTH DAKOTA AND NORTHERN NEBRASKA BY 06Z THURSDAY. THIS LARGE AREA OF CONVECTION WILL SLOWLY WORK ITS WAY EASTWARD ALONG THE DOWNSTREAM BAROCLINIC ZONE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. THERE ARE STILL PLENTY OF DETAILS TO BE WORKED OUT WITH RESPECT TO TIMING AND LOCATION OF HEAVIEST RAINFALL. BOTH GFS AND EC SUGGEST E-W ORIENTATED BAND OF ELEVATED CONVECTION MAY BREAK OUT ACROSS THE SOUTHERN HALF OF THE STATE BY THURSDAY AFTERNOON IN AREA OF 850-7000 MB FRONTOGENESIS. THIS WOULD BE FOLLOWED BY MORE WIDESPREAD AND PERHAPS MORE VIGOROUS ELEVATED CONVECTION LATE THURSDAY NIGHT INTO FRIDAY. THE MODEL CONCENSUS SUGGEST THE SOUTHERN HALF OF THE STATE WOULD SEE THE HEAVIEST RAINFALL. GIVEN THE COMBINATION OF A STRENGTHENING E-W BAROCLINIC ZONE AND ASSOCIATED FRONTOGENETIC FORCING...IN CONCERT WITH UPPER-LEVEL IMPULSE...STEEPENING MID-LEVEL LAPSE ARTES...AND COPIOUS MOISTURE...THERE IS POTENTIAL FOR RATHER SIGNIFICANT CONVECTIVE RAINFALL. IT APPEARS THAT THE FORECAST AREA WILL REMAIN ON THE COOL-SIDE OF THE FRONTAL BOUNDARY....THUS HEAVY RAINFALL WOULD BE THE GREATEST THREAT AT THIS TIME. WILL HIGHLIGHT HEAVY RAIN POTENTIAL IN THE HAZARDOUNS WEATHER OUTLOOK. BY FRIDAY EVENING...BULK OF PRECIPTATION WILL BE EAST OF THE AREA WITH HIGH PRESSURE RE-ESTABLISHIG ITSELF OVER THE AREA FRIDAY NIGHT INTO SATURDAY. HOWEVER...NEXT UPSTREAM SHORTWAVE WILL THEN ALREADY BE APPROACHING THE WESTERN GREAT LAKES LATE SATURDAY NIGHT. THIS WILL PUSH THE FRONTAL BOUNDARY BACK NORTH TOWARD THE FORECAST AREA ALONG WITH DEEPER MOISTURE AND INSTABLITY...WHICH WOULD SUGGEST ANOTHER ROUND OF SHOWERS AND STORMS ON SUNDAY. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 717 PM CDT MON JUN 8 2015 SCATTERED SHOWERS WILL DISSIPATE IN CENTRAL WISCONSIN BY SUNSET WITH PARTLY CLOUDY SKIES ACROSS THE REGION TONIGHT. ELEVATED SMOKE FROM FOREST FIRES IN CANADA WILL MOVE INTO THE AREA TONIGHT WHICH MAY PREVENT ANY FOG FROM FORMING. IF THERE IS FOG IT IS MOSTLY LIKELY NORTH OF WAUSAU. SKIES WILL BE SUNNY TUESDAY WITH ELEVATED SMOKE EXPECTED. SCATTERED THUNDERSTORMS ARE POSSIBLE IN THE LATE AFTERNOON IN NORTHERN WISCONSIN. RDM. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......ESB AVIATION.......RDM
Hazardous weather outlook, Jun 8, 2:58 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CDT MON JUN 8 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 258 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL LINGER UNTIL ABOUT MID-EVENING. A FEW OF THE STORMS EARLY THIS EVENING ARE CAPABLE OF PRODUCING SMALL HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER AND WIND GUSTS TO 50 MPH. IN ADDITION...LOCALLY HEAVY DOWNPOURS ARE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON OVER NORTH CENTRAL WISCONSIN...SPREADING INTO EASTCENTRAL WISCONSIN TUESDAY EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FROM THESE STORMS...ESPECIALLY OVER NORTHCENTRAL WISCONSIN. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES THURSDAY AFTERNOON THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL BE SEVERE. HOWEVER...THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE SOUTHERN PORTION OF THE FORECAST AREA LATE THURSDAY NIGHT AND FRIDAY. STAY TUNED FOR LATER FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL OF ANY SIZE TO THE NATIONAL WEATHER SERVICE THIS EVENING. LMZ521-522-541>543-092000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 258 PM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS COULD ALSO POSE A HAZARD TO BOATERS AT TIMES ON TUESDAY NIGHT...AND AGAIN DURING THE LATTER PART OF THE WORK WEEK. ESB/KALLAS
In the hours before
Special weather statement, Jun 8, 4:35 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT MON JUN 8 2015
WIZ005-010-082230-
ONEIDA-VILAS-
435 PM CDT MON JUN 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ONEIDA...VILAS...
AT 434 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARENISCO TO 8 MILES NORTH OF LORETTA...AND
MOVING SOUTHEAST AT 30 MPH.
WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...
WILLOW RESERVOIR...SQUIRREL LAKE...MINOCQUA...ARBOR VITAE...
WOODRUFF...HAZELHURST...LAKE TOMAHAWK...PRESQUE ISLE...MANITOWISH
WATERS...ST GERMAIN...STAR LAKE...TROUT LAKE...SAYNER AND MC
NAUGHTON.
LAT...LON 4621 8947 4585 8916 4558 9004 4598 9005
4598 8993 4630 8993
TIME...MOT...LOC 2134Z 329DEG 27KT 4637 8982 4600 9090
RDMLocal storm report, Jun 8, 5:40 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG CHILTON 44.03N 88.16W
06/08/2015 CALUMET WI EMERGENCY MNGR
ELECTRICAL LINE SHORTED OUT CAUSING SMOKE/LINE TO BURN
AND DROP FROM THE POLE. SMALL TWIGS/BRANCHES ALSO DOWN.
WIND SPEED UNKNOWN. DELAYED REPORT. TIME ESTIMATED.
&&
BERSCHSpecial weather statement, Jun 8, 5:53 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT MON JUN 8 2015
WIZ010-018>020-030-031-035-036-082330-
PORTAGE WI-SHAWANO WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-
MENOMINEE WI-MARATHON WI-
553 PM CDT MON JUN 8 2015
...STRONG THUNDERSTORMS OVER PARTS OF CENTRAL WISCONSIN...
DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF WOODBORO TO 6 MILES EAST OF
SPIRIT TO 7 MILES WEST OF MEDFORD...AND MOVING SOUTHEAST AT 25 MPH.
OTHER ISOLATED STRONG THUNDERSTORMS WERE LOCATED OVER PARTS OF
SOUTHERN LANGLADE...SOUTHWEST MARATHON AND WESTERN WOOD COUNTIES.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
ANY OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GREEN BAY.
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
4541 9004 4576 8953 4490 8849 4486 8849
4485 8844 4486 8922 4448 8923 4425 9030
TIME...MOT...LOC 2250Z 313DEG 24KT 4571 8959 4544 8998 4518 9049
AKSpecial weather statement, Jun 8, 6:34 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
634 PM CDT MON JUN 8 2015
WIZ010-011-018-019-030-031-035-036-090015-
PORTAGE WI-FOREST WI-SHAWANO WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-
WOOD WI-MARATHON WI-
634 PM CDT MON JUN 8 2015
...SCATTERED THUNDERSTORMS TO IMPACT NORTH-CENTRAL WISCONSIN EARLY
THIS EVENING...
AT 631 PM CDT...DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS
FROM RHINELANDER TO NEAR BABCOCK...AND MOVING SOUTH AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...WESTON...RIB
MOUNTAIN...MOSINEE...WHITING...BEVENT...WITTENBERG...PEARSON...LAKE
WAZEECHA...PLOVER...ROTHSCHILD.
LAT...LON 4577 8913 4537 8881 4531 8885 4425 8958
4425 9015
TIME...MOT...LOC 2331Z 337DEG 36KT 4566 8915 4424 9010
MPCSpecial weather statement, Jun 8, 7:52 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
752 PM CDT MON JUN 8 2015
WIZ030-035>037-045-090130-
PORTAGE WI-WAUPACA WI-WOOD WI-WAUSHARA WI-MARATHON WI-
752 PM CDT MON JUN 8 2015
...THUNDERSTORMS TO IMPACT CENTRAL WISCONSIN THIS EVENING...
AT 748 PM CDT...DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS
FROM ABBOTSFORD TO STEVENS POINT...AND MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...WISCONSIN RAPIDS...WAUTOMA...MARSHFIELD...RIB
MOUNTAIN...BERLIN...MOSINEE...REDGRANITE...SPENCER...WHITING...
AMHERST...PITTSVILLE...PLAINFIELD...BABCOCK...PLOVER...ROTHSCHILD
AND STOCKTON.
LAT...LON 4492 9031 4491 8968 4408 8889 4399 8893
4398 8960 4425 8960 4425 9032
TIME...MOT...LOC 0048Z 319DEG 36KT 4517 8908 4374 9003
MPCSpecial weather statement, Jun 8, 8:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 849 PM CDT MON JUN 8 2015 WIZ035-036-090215- PORTAGE WI-WOOD WI- 849 PM CDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD AND SOUTHWESTERN PORTAGE COUNTIES UNTIL 915 PM CDT... AT 849 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WISCONSIN RAPIDS...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WISCONSIN RAPIDS...LAKE WAZEECHA...NEKOOSA...PORT EDWARDS...BIRON AND KELLNER. LAT...LON 4446 8978 4425 8961 4425 8986 4439 8993 TIME...MOT...LOC 0149Z 330DEG 30KT 4438 8983 MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:52 PM CDT | Special Weather Statement | GRB | Marathon, Portage, Waushara, Wood | 38 min |
| Jun 8, 8:49 PM CDT | Special Weather Statement | GRB | Wood | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.